# SDR DALA1253920680

- Difficulty date: October 1, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 64,791 hours, 29,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Corroded
- Location: Bs 1480 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FRAME AT BS 1480 JUST OTBD OF SIDE PANEL S26R.  R & R FRAME IAW SRM 51-40-02, PG 7.
